MAUDE Adverse Event Report: MMJ SA DE CV (USD) INVOS PATIENT MONITORING; OXIMETER, TISSUE SATURATION

MMJ SA DE CV (USD) INVOS PATIENT MONITORING; OXIMETER, TISSUE SATURATION
Model Number PM7100
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had low rso2 reading.It was reported that over a period of about 10 minutes there were erratic changes in the values for both, left and right, hemispheres,values dropped to nearly 25% absolute.The procedure was accomplished without problems and no injury for the patient.
 
Additional Manufacturer Narrative
Additional information: g1, g3, h6 correction: d3 (mfr name, street 1, mfr city, country code and postal code) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INVOS PATIENT MONITORING
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key8622069
Report Number2936999-2019-00358
Device Sequence Number254795
Product Code MUD
UDI-Device Identifier10884521552609
UDI-Public10884521552609
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM7100
Device Catalogue NumberPM7100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight90 KG